# SDR 9614652287

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Conrtol Mech
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, VIBRATION WAS FELT PASSING THROUGH 15,000 FEET.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED INBOARD FLAP RIGHT AND LEFT AFT ECCENTRICS AND LEFT OUTBOARD FLAP ECCENTRICS.  PERFORMED RIG CHECK OF FLIGHT SYSTEM, CHECKED OK.
